Article citationsMore>>

I. Ozturk, F. Bozkurt and S. Ozen, “Global Asymptotic Behavior of the Difference Equation,” Applied Mathematic Letters, Vol. 22, No. 4, 2009, pp. 595-599. doi:10.1016/j.aml.2008.06.037

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top